# SDR FDEA201103161020

- Difficulty date: March 16, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,577 hours, 28,301 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363725
- Condition: Corroded
- Location: Bs 690-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK MAIN CABIN STA 690 - 740, LBL 24.  REMOVED SEAT TRACK SECTION FROM BS 690-740, LBL 24 AND FABRICATED & INSTALLED NEW SEAT TRACK SECTION IAW SRM 51-20-2, SRM 51-10-2, SRM 51-30-2, SRM 53-10-5, FIG 1.
